A calculus of abstract edge pseudodifferential operators of type ρ, δ

Research output: Contribution to journalConference articlepeer-review

4 Scopus citations


In this paper, we expand on B.-W. Schulze’s abstract edge pseudodifferential calculus and introduce a larger class of operators that is modeled on Hörmander’s ρ, δ calculus, where 0 ≤ δ < ρ ≤ 1. This expansion is motivated by recent work on boundary value problems for elliptic wedge operators with variable indicial roots by G. Mendoza and the author, where operators of type 1, δ for 0 < δ < 1 appear naturally. Some of the results of this chapter also represent improvements over the existing literature on the standard abstract edge calculus of operators of type 1, 0, such as trace class mapping properties of operators in abstract wedge Sobolev spaces. The presentation in this paper is largely self-contained to allow for an independent reading.

Original languageEnglish (US)
Pages (from-to)179-207
Number of pages29
JournalSpringer Proceedings in Mathematics and Statistics
StatePublished - 2015
EventInternational Workshop on Elliptic and Parabolic Equations, 2013 - Hannover, Germany
Duration: Sep 10 2013Sep 12 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A calculus of abstract edge pseudodifferential operators of type ρ, δ'. Together they form a unique fingerprint.

Cite this